Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 71, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2022, 9:23 PM CDT for Medina County, Uvalde County, Texas. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 9:23 PM CDT (02:23 UTC)
- Expired
- May 4, 2022, 10:30 PM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:32 PM CDT | HAIL 1.75 | 11 Nw Uvalde, TX | GOLFBALL SIZE HAIL REPORTED BETWEEN UVALDE AND CAMP WOOD ON HWY 55. TIME ESTIMATED VIA RADAR. |
| May 4, 9:45 PM CDT | HAIL 1 | 2 Nnw Uvalde, TX | TIME ESTIMATED VIA RADAR. |
| May 4, 9:49 PM CDT | HAIL 0.25 | 2 Se Garner State Park, TX | REPORT OF PEA-SIZED HAIL RECEIVED FROM THE PUBLIC. |
| May 4, 10:15 PM CDT | HAIL 1.5 | 1 Nne Sabinal, TX | LARGE VOLUME OF HAIL OF VARYING SIZES STARTED AT 1015 AND MAX SIZE WAS PING PONG BALL SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
049
WUUS54 KEWX 050223
SVREWX
TXC325-463-050330-
/O.NEW.KEWX.SV.W.0071.220505T0223Z-220505T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
923 PM CDT Wed May 4 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Medina County in south central Texas...
Uvalde County in south central Texas...
* Until 1030 PM CDT.
* At 922 PM CDT, a severe thunderstorm was located 8 miles southeast
of Laguna, or 11 miles northwest of Uvalde, moving east at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Uvalde, Sabinal, Laguna, Knippa, Uvalde Estates, Reagan Wells,
Concan, and Garner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2916 10000 2945 10005 2958 9982 2962 9938
2916 9930
TIME...MOT...LOC 0222Z 255DEG 36KT 2931 9992
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BF2 follow-up statements
846
WWUS54 KEWX 050247
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
947 PM CDT Wed May 4 2022
TXC325-463-050330-
/O.CON.KEWX.SV.W.0071.000000T0000Z-220505T0330Z/
Medina TX-Uvalde TX-
947 PM CDT Wed May 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MEDINA AND EASTERN UVALDE COUNTIES...
At 947 PM CDT, a severe thunderstorm was located near Knippa, or 13
miles northeast of Uvalde, moving east at 40 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Uvalde, Sabinal, Knippa, Uvalde Estates, Reagan Wells, Concan, and
Garner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2916 9988 2952 9991 2958 9982 2962 9938
2916 9930
TIME...MOT...LOC 0247Z 255DEG 36KT 2938 9964
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BF151
WWUS54 KEWX 050304
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1004 PM CDT Wed May 4 2022
TXC325-463-050330-
/O.CON.KEWX.SV.W.0071.000000T0000Z-220505T0330Z/
Medina TX-Uvalde TX-
1004 PM CDT Wed May 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MEDINA AND EASTERN UVALDE COUNTIES...
At 1004 PM CDT, a severe thunderstorm was located 7 miles north of
Sabinal, or 17 miles west of Hondo, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Sabinal, Knippa, Concan, and Garner State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2917 9969 2958 9978 2962 9938 2916 9930
TIME...MOT...LOC 0304Z 255DEG 36KT 2943 9944
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 7:35 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 4, 7:35 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
735 PM CDT Wed May 4 2022
...New UPDATE...
.UPDATE...
Issued at 731 PM CDT Wed May 4 2022
Tornado Watch has been expanded into Edwards, Kinney and Maverick
counties as a cluster of scattered strong to severe thunderstorm
activity approaches and moves across the Rio Grande. Main hazards
remain large hail and damaging winds. An isolated tornado could
develop as well. Activity as it moves east will likely weaken but
could see residual activity and/or anvil move along highway 90
towards San Antonio into the overnight hours.
&&
.SHORT TERM...
(Tonight through Thursday night)
Issued at 229 PM CDT Wed May 4 2022
Plenty of cloud cover along with temperatures in the lower 70s to
mid 80s can be observed across south central Texas early this
afternoon. Cloud cover has remained fairly thick through this
morning, but we are beginning to see some breaks in the cloud cover
as of early this afternoon. Some cu is beginning to develop over the
higher terrain west of the Rio Grande, as well as the lower Trans
Pecos region. SPC mesoanalysis shows some healthy MUCAPE values near
4000 J/Kg along with adequate deep layer shear and steep mid-level
lapse rates over the above mentioned area into portions of the Rio
Grande plains. With continued heating and thinning of low-level
cloud cover, convection will initiate near the dryline over the
lower Trans Pecos region or perhaps farther west over the Serranias
del Burro Mountains through late afternoon. Eastward movement of
convection will put Val Verde county in the favored area for
supercell thunderstorms this afternoon and evening. The main severe
weather concerns will be large hail, damaging winds and perhaps an
isolated tornado. We will also need to monitor the higher terrain
west of Maverick county as at least a few hi-res models show some
convection over this portion of the Rio Grande this evening.
However, parameters for severe storms appear favored over Val Verde
county today.
As we head into the late evening hours, the concern for severe
storms is expected to decrease as daytime heating shuts off. Some
showers and storms remain possible this evening farther east into
the Hill Country, but chances are fairly low. Expect another night
of warm overnight temperatures with plenty of upper 60s to mid 70s
in the forecast.
For Thursday, we will see the southern edge of an upper level trough
move across central and north Texas. In addition, a weak cold front
is expected to push southward and approach south central Texas
during the afternoon hours. With the stronger lift and cold front
over our northern zones, chances for strong to severe storms will be
favored generally along and north of a Llano to Manor to Giddings
line. We can't rule out some strong to severe storms southward into
the Hill Country, I-35 corridor from Austin to San Antonio as well
as the coastal plains region. However, chances for severe weather
will taper off farther south of the front. Cloud cover and expected
precipitation should keep highs down into the lower 80s to lower 90s
for Thursday. By early evening, rain chances shift east of the I-35
corridor, with precipitation ending by late evening. Overnight lows
will be a little cooler, with lower 60s in the Hill Country to lower
70s in the coastal plains.
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 229 PM CDT Wed May 4 2022
...Early season warm spell will bring heat safety concerns to the
region this weekend into early next week...
Weak central Plains ridging to start the long term will gradually
amplify and move towards the east coast through the weekend as west
coast troughing begins to establish itself. Sfc high pressure in the
area Friday will allow for mostly clear afternoon skies and above
normal highs mainly in the 90s. Sfc ridge shifts to our east over
the weekend and southerly flow will keep moisture high in the area.
Sunny skies and decent mixing, combined with 850mb temps approaching
and perhaps exceeding the climatological max moving average of ~26C
per DRT SPC sounding climo, will lead to a hot weekend. Forecast
lows are in the upper 60s to mid 70s and highs in the mid 90s to mid
100s, coolest across the Hill Country and warmest in the Winter
Garden region. Heat indices could top out near 110 in a few spots on
Sunday, and we can't rule out some areas needing a Heat Advisory. At
this time the San Antonio metro appears more likely to approach
criteria than Austin.
Heat safety best practices will be important, particularly Saturday
and Sunday. With the Mother's day holiday, folks will likely want to
spend time outdoors. But we recommend trying your best to take
breaks in the shade or A/C, wear loose fitting, light colored
clothing, drink plenty of water, and be aware of the signs of heat
related illnesses.
Some strong records at many of our climate sites may be tough to
break Saturday, but Sunday's records appear more attainable except
at SAT:
5/7 record (year) forecast 5/8 record (year) forecast
ATT 102 (1998) 98 99 (1967) 99
AUS 102 (1998) 98 97 (2011) 99
DRT 106 (1998) 105 103 (1967) 104
SAT 100 (1998) 100 102 (1927) 100
As a reminder, you can find more records information for these
stations, including the record high minimum temperatures which
we will also approach at times this week, at weather.gov/ewx/climate.
As we head into the early part of next week, temperatures remain
above average but anomalies should abate a little. High pressure
over the east coast will begin to retrograde back to the west on
Tuesday, and in all likelihood the area remains dry. There is a very
low chance for a few showers Monday evening central and west, and
another low chance for some dryline storm development over our
western counties Tuesday afternoon and evening, should it advance
far enough east. Long-range models never bring the west CONUS trough
through, instead sending most of the shortwave energy quickly off to
the NNE back to Canada. In all, bad news for our ongoing drought
with the warm, dry conditions forecast to continue.
Outlook: In the longer term (weeks to months), with Eastern Pacific
SST anomalies actually strengthening this spring (a rare
occurrence), odds will continue to tilt in favor of warmer and drier
than normal conditions on average for the foreseeable future.
Slightly stronger signal for temperatures than precipitation as we
head into summer. CFS/NMME support this. Of course, natural weather
variability will still allow for cool, wet periods from time to
time, but barring significant precipitation reducing drought and
increasing soil moisture, we could be looking at a hot summer after
a somewhat cooler than average summer in 2021. There is also a
chance for a triple dip La Nina for the coming fall and winter,
although ENSO predictability is still somewhat low at this time of
year. We'll have a better idea in the next couple of months, but
should this occur, it would have implications on the Atlantic Basin
Hurricane season (above normal activity favored during La Nina).
&&
.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Wed May 4 2022
The most pressing item of note for this TAF package is the approach
of a strong to severe thunderstorm across KDRT over the next hour or
two. Flight impacts are likely if the storm impacts the site with
reductions in visibility, strong winds and possibly large hail. This
activity moves eastward and diminishes in intensity toward and into
the overnight hours. The San Antonio sites could have a small chance
for convection or shower activity overnight and elected to add VCSH
given this potential. A greater concern for convection with the I-35
corridor TAF sites (KAUS, KSAT, KSSF) arrives into and through the
afternoon on Thursday along and ahead of an arriving cold front. The
storms could be strong to severe. Greater confidence is across KAUS
where included VCTS and a period of TEMPO TSRA during the afternoon.
AT KSAT and KSSF, the confidence is less and went ahead with VCTS
for the afternoon with a PROB30 group for the most likely time for
activity. Outside of tonight, KDRT looks to stay dry on Thursday
behind the dryline. Outside of the potential flight impacts in
regards to convection, expect for the usual return of MVFR to IFR
ceilings overnight into Thursday morning with the ceilings lifting
to VFR levels into Thursday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 74 85 66 92 / 20 80 10 0
Austin Bergstrom Intl Airport 73 87 66 92 / 20 80 10 0
New Braunfels Muni Airport 73 87 66 95 / 20 60 10 0
Burnet Muni Airport 70 84 63 93 / 20 90 0 0
Del Rio Intl Airport 73 93 68 99 / 50 10 0 0
Georgetown Muni Airport 72 84 64 92 / 20 90 10 0
Hondo Muni Airport 73 88 66 97 / 30 40 0 0
San Marcos Muni Airport 73 87 66 94 / 20 70 10 0
La Grange - Fayette Regional 75 89 68 94 / 20 80 30 0
San Antonio Intl Airport 74 85 67 94 / 20 60 10 0
Stinson Muni Airport 76 90 69 98 / 20 50 10 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Short-Term...Brady
Long-Term...KCW
Aviation...BradyHazardous weather outlook, May 4, 7:27 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 727 PM CDT Wed May 4 2022 TXZ171>173-183>194-202>209-217>225-228-060030- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 727 PM CDT Wed May 4 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Tornado Watch in effect through 10 pm for Edwards, Kinney, Maverick and Val Verde counties. Isolated strong to severe storms are possible late this afternoon and evening across the Rio Grande Plains and Edwards Plateau. The main severe weather concerns will be large to very large hail and damaging winds. There is a non-zero chance of a tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated strong to severe storms are possible on Thursday across the Hill Country, the I-35 corridor to the Coastal Plains. The main severe weather concerns will be damaging winds with large hail also possible. The first summer heat wave is expected this weekend. High temperatures will be in the upper 90s to near 107 with afternoon heat index values as high as 110. Heat Advisories may be issued. Be sure to take precautions in the heat. Drink plenty of water, wear light weight clothing, and take breaks in the shade, if outside. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 4, 7:45 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 ENE DEL RIO 29.37N 100.87W
05/04/2022 E1.00 INCH VAL VERDE TX PUBLIC
PUBLIC REPORT OF QUARTER SIZED HAIL RECEIVED
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
AQLocal storm report, May 4, 7:48 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 WNW DEL RIO 29.37N 100.91W
05/04/2022 E0.88 INCH VAL VERDE TX PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL RECEIVED
VIA TWITTER. TIME ESTIMATED VIA RADAR.
&&
AQLocal storm report, May 4, 7:51 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 1 NW LAUGHLIN AFB 29.37N 100.80W
05/04/2022 M68 MPH VAL VERDE TX PUBLIC
LAUGHLIN AIR FORCE BASE ASOS MEASURES A
THUNDERSTORM WIND GUST OF 59 KNOTS (68 MPH)
AT 7:33 PM CDT.
&&
AQLocal storm report, May 4, 7:53 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 1 NW LAUGHLIN AFB 29.37N 100.80W
05/04/2022 M68 MPH VAL VERDE TX ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
NW LAUGHLIN AFB. LAUGHLIN AIR FORCE BASE
ASOS MEASURES A THUNDERSTORM WIND GUST OF 59
KNOTS (68 MPH) AT 7:33 PM CDT.
&&
AQLocal storm report, May 4, 8:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 N BRACKETTVILLE 29.34N 100.42W
05/04/2022 E0.88 INCH KINNEY TX PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL NEAR
BRACKETTVILLE.
&&
AQLocal storm report, May 4, 8:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 ENE DEL RIO 29.38N 100.84W
05/04/2022 VAL VERDE TX PUBLIC
PUBLIC REPORT OF ROOF DAMAGE IN DEL RIO
RECEIVED VIA TWITTER.
&&
AQThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 56 min |
| May 4, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 60 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| May 4, 9:29 PM CDT | Special Weather Statement | EWX | Kinney | 46 min |
| May 4, 9:33 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 4, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 65 min |
| May 4, 10:20 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 55 min |
| May 4, 10:46 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 48 min |
| May 4, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Medina | 48 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 46 min |
| May 4, 11:58 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 47 min |
| May 5, 12:17 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| May 5, 12:38 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 5, 9:39 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 5, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 24 min |
| May 5, 10:27 AM CDT | Special Weather Statement | EWX | Burnet | 18 min |
| May 5, 11:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 5, 12:18 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| May 5, 12:40 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 5, 12:50 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 5, 2:52 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| May 5, 3:28 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 5, 3:30 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 5, 3:45 PM CDT | Special Weather Statement | EWX | Llano | 45 min |
| May 5, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 53 min |
| May 5, 3:55 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 65 min |
| May 5, 4:53 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 31 min |
| May 5, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 64 min |
| May 5, 6:00 PM CDT | Special Weather Statement | EWX | Gillespie | 30 min |
| May 5, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 44 min |
| May 5, 6:33 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 5, 6:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.